RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 985–987 (Mi dan30646)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Some extremal properties of generalized Appell polynomials

V. B. Ozhegov

Leningrad Mechanical Institute

Full text: PDF file (364 kB)

Bibliographic databases:
Presented: . . 
Received: 01.06.1964

Citation: V. B. Ozhegov, “Some extremal properties of generalized Appell polynomials”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 985–987

Citation in format AMSBIB
\Bibitem{Ozh64}
\by V.~B.~Ozhegov
\paper Some extremal properties of generalized Appell polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 985--987
\mathnet{http://mi.mathnet.ru/dan30646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0176118}
\zmath{https://zbmath.org/?q=an:0133.03002}


Linking options:
  • http://mi.mathnet.ru/eng/dan30646
  • http://mi.mathnet.ru/eng/dan/v159/i5/p985

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Ibragimov, N. I. Nagnibida, “The matrix method and quasi-power bases in the space of analytic functions in a disc”, Russian Math. Surveys, 30:6 (1975), 107–154  mathnet  crossref  mathscinet  zmath
    2. Yu. F. Korobeinik, “Compound operator equations in generalized derivatives and their applications to Appell sequences”, Math. USSR-Sb., 31:4 (1977), 425–443  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:31
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019